Cyclically ordered groups with unique addition

Ján Jakubík

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 3, page 534-538
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Cyclically ordered groups with unique addition." Czechoslovak Mathematical Journal 40.3 (1990): 534-538. <http://eudml.org/doc/13875>.

@article{Jakubík1990,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {cyclically ordered groups},
language = {eng},
number = {3},
pages = {534-538},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Cyclically ordered groups with unique addition},
url = {http://eudml.org/doc/13875},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Jakubík, Ján
TI - Cyclically ordered groups with unique addition
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 3
SP - 534
EP - 538
LA - eng
KW - cyclically ordered groups
UR - http://eudml.org/doc/13875
ER -

References

top
  1. Černák Š., Jakubík J., Completion of a cyclically ordered group, Czech. Math. J. 37, 1987, 157-174. (1987) Zbl0624.06021MR0875137
  2. Conrad P., Darnel M., l-groups with unique addition, Algebra and Order. Proc. First Int. Symp. Ordered Algebraic Structures, Luminy-Marseille 1984, Helderman Verlag, Berlin 1986, 15-27. (1984) MR0891445
  3. Fuks L., Častično uporjadočennye algebraičeskie sistemy, Moskva 1965. (1965) 
  4. Jakubík J., On lattice ordered groups having a unique addition, Czech. Math. J. 40, 1990, 311-314. (1990) Zbl0712.06010MR1046296
  5. Jakubik J., Retracts of abelian cyclically ordered groups, Archivum Math. 25, 1989, 13-18. (1989) Zbl0712.06013MR1189194
  6. Jakubík J., Pringerová G., Representations of cyclically ordered groups, Čas. pěst. matem. 113, 1988, 197-208. (1988) Zbl0654.06016MR0949044
  7. Jakubík J., Pringerová G., Radical classes of cyclically ordered groups, Math. Slovaca 38, 1988, 255-268. (1988) Zbl0662.06004MR0977904
  8. Ohkuma T., Sur quelques ensembles ordonnés linéairement, Fund. Math. 43, 1955, 326 - 337. (1955) Zbl0073.27102MR0084486
  9. Rieger L., On ordered and cyclically ordered groups, I, II, III, Věstník král. české spol. nauk 1946, 1-31; 1947, 1-33; 1948, 1-26 (In Czech.) (1946) MR0020995
  10. Swierczkowski S., On cyclically ordered groups, Fundam. Math. 47, 1959, 161-166. (1959) Zbl0096.01501MR0110759
  11. Zabarina A. J., K teorii cikličeski uporjadočennych grupp, Matem, zametki 31, 1982, 3-12. (1982) MR0673323
  12. Zaharina A. J., O linejnom i cikličeskom porjadkach v gruppe, Sibir. matem. žurn. 26, 1985, 204-207. (1985) MR0788349
  13. Zaharina A. J., Pestov G. G., K teoreme Sverčkowskogo, Sibir. matem. ž. 25, 1984, 46-53. (1984) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.